On normal Agassiz systems of algebras

E. Graczyńska; A. Wroński

Colloquium Mathematicae (1978)

  • Volume: 40, Issue: 1, page 1-8
  • ISSN: 0010-1354

How to cite

top

E. Graczyńska, and A. Wroński. "On normal Agassiz systems of algebras." Colloquium Mathematicae 40.1 (1978): 1-8. <http://eudml.org/doc/266115>.

@article{E1978,
author = {E. Graczyńska, A. Wroński},
journal = {Colloquium Mathematicae},
keywords = {Agassiz System; Agassiz Sum; Construction of Abstract Algebras},
language = {eng},
number = {1},
pages = {1-8},
title = {On normal Agassiz systems of algebras},
url = {http://eudml.org/doc/266115},
volume = {40},
year = {1978},
}

TY - JOUR
AU - E. Graczyńska
AU - A. Wroński
TI - On normal Agassiz systems of algebras
JO - Colloquium Mathematicae
PY - 1978
VL - 40
IS - 1
SP - 1
EP - 8
LA - eng
KW - Agassiz System; Agassiz Sum; Construction of Abstract Algebras
UR - http://eudml.org/doc/266115
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.